Alert archive / Pennsylvania / Special Weather Statements in 2024

Special Weather Statement, NWS Binghamton, NY

June 30, 2024Lackawanna County, Pennsylvania

NWS Binghamton, NY issued this special weather statement at Jun 30, 2024, 1:08 PM EDT for Lackawanna County, Pennsylvania. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2024, 1:08 PM EDT (17:08 UTC)
Expired
Jun 30, 2024, 1:45 PM EDT
In force
37 min
Issued by
NWS Binghamton, NY
Hail
0.00 in
Wind
50

County Lackawanna County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1596 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

175 
WWUS81 KBGM 301708
SPSBGM

Special Weather Statement
National Weather Service Binghamton NY
108 PM EDT Sun Jun 30 2024
 
PAZ044-301745-
Lackawanna PA-
108 PM EDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT LACKAWANNA COUNTY THROUGH 145 PM
EDT...

At 108 PM EDT, Doppler radar was tracking a strong thunderstorm over
Archbald, or near Carbondale, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Scranton, Dunmore, Carbondale, Old Forge, Archbald, Blakely, Taylor,
Dickson City, Moosic, and Olyphant.

This includes the following highway exits...
 Pennsylvania Interstate 81 between 180 and 202.
 Interstate 84 between 1 and 4.
 Interstate 380 near 24.
 Interstate 476 between 122 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4137 7577 4139 7583 4145 7582 4150 7578
      4153 7580 4162 7574 4160 7546 4135 7545
      4135 7575
TIME...MOT...LOC 1708Z 268DEG 11KT 4150 7553 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

MPH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Jun 30, 11:21 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 30, 11:21 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1121 AM EDT Sun Jun 30 2024

.SYNOPSIS...
A cold front pushes through today with scattered severe
thunderstorms, especially in Northeast Pennsylvania and from
the Interstate 88 corridor southward in New York. Things shift
mainly east by early evening, with dry weather Monday and
Tuesday as high pressure takes over.

&&

.NEAR TERM /THROUGH MONDAY/...
1120 AM Update...
Severe Thunderstorm Watch issued for Northeast PA and Sullivan
County NY until 7 PM. Current severe line of storms has produced
numerous damage reports, especially into Sullivan County/Roscoe
area very recently.

Previous discussion...
Already some activity this morning with a line of
showers/storms persisting along an outflow boundary from
overnight convection. As heating continues, new cells will be
able to harness building instability and a fair amount of shear
late morning through afternoon, which has somewhat increased our
chances for scattered severe thunderstorms. The Storm
Prediction Center has placed most of Northeast PA, and counties
along/south of the I-88 Corridor into a Slight Risk. Damaging
wind gusts remain the primary threat, but isolated hail,
localized heavy rain/flooding, and even a brief tornado cannot
be totally ruled out. Convective-allowing models have been
generally a few hours behind what occurred overnight into this
morning, yet still some of them manage to generate additional
clusters or line segments this afternoon. Risk will push mainly
east of our area by 7 PM.

High pressure will build in behind the front tonight, however
upper trough remains overhead and some lake enhanced rain
showers will be possible across Central NY into Monday morning.
Otherwise, Monday looks mostly dry with pleasant temperatures in
the low 70s for highs.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
320 AM Update...

Surface high pressure is in control during this period with the
first half of the week staying dry. Upper level trough is slow to
move out with northwest flow remaining in place Monday night. Clear
skies and light winds will make it a favorable night for radiational
cooling allowing temperatures to fall into the upper 40s to low 50s.
Upper level ridge moves in on Tuesday with surface high centering
over our region. Southerly flow returns with temperatures climbing
into the upper 70s to the low 80s during the day. Temperatures are
more mild overnight with lows ranging in the low to mid 60s with a
pocket of mid 50s over the Western Catskills region.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
320 AM Update...

Upper level ridge with southerly flow holds for one more day keeping
temperatures warm on Wednesday with highs in the low to upper 80s.
High pressure slides to the east Wednesday with a system over the
midwest starting to approach our region by the evening. This kicks
off showers and thunderstorms that will continue into Thursday.
Thursday is a bit up in the air in terms of precip chances depending
on how far south the front can push before stalling out.
Another wave tracks northeast and into our region by Friday, with
more showers and thunderstorms. Models begin to diverge for the rest
of the period, therefore relied on NBM Pops through Sunday.
Temperatures during this time frame will be warm with highs ranging
in the low to upper 80s with overnight lows in the low to upper
60s.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Cold front pushes through the region this morning through this
afternoon with restrictions likely in showers and possibly a
thunderstorm, especially KAVP. Conditions gradually improve to
VFR later this afternoon. However, low stratus behind the front
will likely produce some MVFR ceilings overnight and into Monday
morning.

Outlook...

Monday through Wednesday...Mainly VFR.

Wednesday night into Thursday...Restrictions with showers and
thunderstorms possible.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...MPK/MDP
SHORT TERM...ES
LONG TERM...ES
AVIATION...MPK
Hazardous weather outlook, Jun 30, 11:11 AM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
1111 AM EDT Sun Jun 30 2024

NYZ009-015>018-022>025-036-037-044>046-055>057-011515-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-
1111 AM EDT Sun Jun 30 2024

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Isolated severe storms will be possible today with localized
damaging winds as the main threat. Activity will push mainly east of
the area by 3 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS.

NYZ062-PAZ038>040-043-044-047-048-072-011515-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
1111 AM EDT Sun Jun 30 2024

...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible late morning through
this afternoon. The primary threat is for damaging wind gusts, though
localized flooding from heavy rainfall, isolated hail, and even a
brief tornado cannot be ruled out. Risk will push mainly east of the
area after 7 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

In the hours before

Special weather statement, Jun 30, 12:29 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1229 PM EDT Sun Jun 30 2024

NYZ062-PAZ040-048-072-301700-
Sullivan NY-Southern Wayne PA-Northern Wayne PA-Pike PA-
1229 PM EDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SULLIVAN...CENTRAL
WAYNE AND NORTH CENTRAL PIKE COUNTIES THROUGH 100 PM EDT...

At 1229 PM EDT, Doppler radar was tracking a strong thunderstorm near
Honesdale, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lackawaxen, Honesdale, Damascus, South Canaan, Tusten, Cochecton,
Waymart, Hawley, Prompton, and Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central New York...and northeastern Pennsylvania.

&&

LAT...LON 4143 7545 4165 7546 4172 7503 4162 7489
      4149 7490
TIME...MOT...LOC 1629Z 277DEG 21KT 4154 7522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MPH
Special weather statement, Jun 30, 12:31 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1231 PM EDT Sun Jun 30 2024

PAZ047-301715-
Luzerne PA-
1231 PM EDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LUZERNE COUNTY
THROUGH 115 PM EDT...

At 1231 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jamison City, or 17 miles north of Berwick, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Muhlenberg, Nanticoke, Plymouth, Larksville, Lehman, Dallas, Harveys
Lake, Slocum, Shickshinny, and Nuangola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4113 7623 4114 7623 4113 7626 4114 7628
      4120 7632 4125 7632 4130 7631 4138 7628
      4139 7593 4121 7595 4109 7601
TIME...MOT...LOC 1631Z 274DEG 31KT 4129 7636

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MPH
Special weather statement, Jun 30, 12:40 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1240 PM EDT Sun Jun 30 2024

NYZ055-056-301715-
Tioga NY-Broome NY-
1240 PM EDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BROOME AND
NORTHEASTERN TIOGA COUNTIES THROUGH 115 PM EDT...

At 1240 PM EDT, Doppler radar was tracking a strong thunderstorm over
Newark Valley, or 11 miles north of Owego, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Binghamton, Johnson City, Maine, Nanticoke, Berkshire, Richford,
Newark Valley, Candor, Greater Binghamton Airport, and Union Center.

This includes the following highway exits...
 New York Interstate 81 between 6 and 7.
 Interstate 86/Route 17 between 70 North and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4229 7629 4230 7629 4230 7625 4233 7625
      4234 7624 4237 7624 4230 7585 4209 7592
      4223 7634
TIME...MOT...LOC 1640Z 286DEG 31KT 4226 7620

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MPH
Local storm report, Jun 30, 12:43 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1243 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     Tstm Wnd Dmg     Roscoe                  41.93N 74.92W
06/30/2024                   Sullivan           NY   911 Call Center

            Power Poles downed.

&&
Local storm report, Jun 30, 12:57 PM EDT, 11 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Binghamton NY
1257 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     Tstm Wnd Dmg     1 SSE Chittenango       43.04N 75.87W
06/30/2024                   Madison            NY   Trained Spotter

            Tree down and power lines, along with
            debris.

0318 AM     Tstm Wnd Dmg     1 SE Chittenango        43.04N 75.87W
06/30/2024                   Madison            NY   Trained Spotter

            Tree uprooted, another tree snapped.

0924 AM     Tstm Wnd Dmg     2 WSW Brackney          41.97N 75.94W
06/30/2024                   Susquehanna        PA   Fire Dept/Rescue

            Trees down, a pavilion blown over, and a
            storage unit blown over next to the Silver
            Lake Fire Department. Debris spread
            throughout property. Time estimated from
            radar.

1016 AM     Tstm Wnd Dmg     Hancock                 41.96N 75.29W
06/30/2024                   Delaware           NY   911 Call Center

            Tree down on wires on Pennsylvania Avenue.
            Time estimated from radar.

1016 AM     Tstm Wnd Dmg     Hancock                 41.95N 75.28W
06/30/2024                   Delaware           NY   Emergency Mngr

            Multiple trees down in the Village of
            Hancock. Time estimated from radar.

1027 AM     Tstm Wnd Dmg     Fishs Eddy              41.97N 75.17W
06/30/2024                   Delaware           NY   Emergency Mngr

            Multiple trees down just west of Fishs Eddy.
            Time estimated from radar.

1031 AM     Tstm Wnd Dmg     3 SE East Branch        41.95N 75.07W
06/30/2024                   Delaware           NY   911 Call Center

            Multiple trees down on Charles Medlar Road.
            Time estimated from radar.

1039 AM     Tstm Wnd Dmg     1 NW Cooks Falls        41.95N 74.98W
06/30/2024                   Delaware           NY   911 Call Center

            Multiple trees down on Cooks Falls Road.
            Time estimated from radar.

1039 AM     Tstm Wnd Dmg     4 NW Cooks Falls        41.97N 75.02W
06/30/2024                   Delaware           NY   911 Call Center

            Multiple trees down right off of Old Route
            17 near Baxter Mountain Road. Time estimated
            from radar.

1040 AM     Tstm Wnd Dmg     3 NW Cooks Falls        41.96N 75.00W
06/30/2024                   Delaware           NY   911 Call Center

            Multiple trees down at Butternut Grove
            Campground as per county dispatch feed.
            Radar-estimated time.

1041 AM     Tstm Wnd Dmg     2 NNW Cooks Falls       41.97N 74.98W
06/30/2024                   Delaware           NY   911 Call Center

            Multiple trees down at Russel Brook
            Campsites with multiple people trapped.
            Unknown how many injuries at this time. Time
            estimated from radar.

1043 AM     Tstm Wnd Dmg     Roscoe                  41.93N 74.92W
06/30/2024                   Sullivan           NY   911 Call Center

            Power Poles downed.

1052 AM     Tstm Wnd Dmg     1 NNW Debruce           41.93N 74.74W
06/30/2024                   Sullivan           NY   911 Call Center

            Trees down on Knickerbocker Road as per
            county dispatch feed. Radar-estimated time.

1105 AM     Tstm Wnd Dmg     Claryville              41.92N 74.58W
06/30/2024                   Sullivan           NY   911 Call Center

            Trees and wires down as per county dispatch
            feed. Radar estimated time.

&&

BJG
Special weather statement, Jun 30, 1:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Binghamton NY
108 PM EDT Sun Jun 30 2024

PAZ044-301745-
Lackawanna PA-
108 PM EDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT LACKAWANNA COUNTY THROUGH 145 PM
EDT...

At 108 PM EDT, Doppler radar was tracking a strong thunderstorm over
Archbald, or near Carbondale, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Scranton, Dunmore, Carbondale, Old Forge, Archbald, Blakely, Taylor,
Dickson City, Moosic, and Olyphant.

This includes the following highway exits...
 Pennsylvania Interstate 81 between 180 and 202.
 Interstate 84 between 1 and 4.
 Interstate 380 near 24.
 Interstate 476 between 122 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4137 7577 4139 7583 4145 7582 4150 7578
      4153 7580 4162 7574 4160 7546 4135 7545
      4135 7575
TIME...MOT...LOC 1708Z 268DEG 11KT 4150 7553

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MPH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:36 AM EDTSpecial Weather StatementBGMOneida54 min
Jun 30, 1:48 AM EDTSpecial Weather StatementBGMCayuga, Onondaga42 min
Jun 30, 2:15 AM EDTSpecial Weather StatementBGMOneida60 min
Jun 30, 2:34 AM EDTSpecial Weather StatementBGMOnondaga, Seneca56 min
Jun 30, 3:34 AM EDTSevere Thunderstorm WarningBGMMadison, Oneida28 min
Jun 30, 3:42 AM EDTSevere Thunderstorm WarningBGMCayuga, Seneca29 min
Jun 30, 4:52 AM EDTSpecial Weather StatementBGMSchuyler, Seneca, Steuben, Tompkins, Yates68 min
Jun 30, 6:04 AM EDTSpecial Weather StatementBGMChemung, Chenango, Cortland, Schuyler, Tioga, Tompkins56 min
Jun 30, 6:53 AM EDTSpecial Weather StatementBGMDelaware67 min
Jun 30, 7:53 AM EDTSpecial Weather StatementBGMDelaware37 min
Jun 30, 10:06 AM EDTSevere Thunderstorm WarningBGMDelaware54 min
Jun 30, 10:32 AM EDTSevere Thunderstorm Warning Considerable damage threatBGMDelaware, Sullivan58 min
Jun 30, 11:30 AM EDTSpecial Weather StatementBGMSullivan30 min
Jun 30, 11:32 AM EDTSpecial Weather StatementBGMSullivan28 min
Jun 30, 11:55 AM EDTSpecial Weather StatementBGMSullivan35 min
Jun 30, 12:35 PM EDTSevere Thunderstorm WarningBGMSullivan55 min
Jun 30, 12:40 PM EDTSpecial Weather StatementBGMTioga35 min
Jun 30, 4:07 PM EDTSpecial Weather StatementBGMSullivan53 min
Jun 30, 4:47 PM EDTSpecial Weather StatementBGMSullivan28 min
Jun 30, 9:09 AM EDTSpecial Weather StatementBGMBradford, Susquehanna36 min
Jun 30, 9:48 AM EDTSpecial Weather StatementBGMBradford, Susquehanna42 min
Jun 30, 11:26 AM EDTSpecial Weather StatementBGMWayne34 min
Jun 30, 11:34 AM EDTSpecial Weather StatementBGMPike26 min
Jun 30, 11:57 AM EDTSpecial Weather StatementBGMPike33 min
Jun 30, 12:29 PM EDTSpecial Weather StatementBGMWayne31 min
Jun 30, 12:31 PM EDTSpecial Weather StatementBGMLuzerne44 min
Jun 30, 12:46 PM EDTSevere Thunderstorm WarningBGMLuzerne44 min
Jun 30, 1:06 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne34 min
Jun 30, 1:23 PM EDTSevere Thunderstorm WarningBGMLackawanna, Wayne37 min
Jun 30, 1:58 PM EDTSevere Thunderstorm WarningBGMPike37 min
Jun 30, 2:00 PM EDTSpecial Weather StatementBGMPike30 min
Jun 30, 3:29 PM EDTSpecial Weather StatementBGMWayne46 min
Jun 30, 3:49 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne41 min

Nearby

Special Weather Statements in Pennsylvania, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.